# SDR SIMA200126509

- Difficulty date: September 21, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Track
- Part number: 7253799457
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CARGO SEAT TRACK AT STATIONB BL 0.0 IS CORRODED ON THE FLANGE AND WEB, SPLICED IN NEW SECTION OF TRACK 67.75 INCHES IAW SAAB SRM 53-70-60.  (M)
